top of page

QQ-3253 Ms Monica Ross - Nursing – Adari Prashanthi – Diaphoresis



 

Psychiatrist

Southampton Medical Center

478 Willow Street

Queensland, 898


05 May 2019


Dear Dr Rodrigue,


Re: Ms Monica Ross, aged 26


Ms Ross, who is recuperating from paracetamol drug overdose, requires assessment and ongoing care and further management following discharge.


On 03 May , she was admitted with symptoms of slurred speech,headache,confusion and diaphoresis after consuming 20tablets of paracetamol along with one bottle wine. Admission assessment revealed symptoms of vomiting,constricted pupils, low blood pressure and decreased respiratory rate 100/70 and 12 b/min respectively. GCS and response to verbal commands were normal. During hospitalization, required blood and radiology tests were done and symptoms were managed with antidote along with IV fluids.


Her general condition improved gradually with symptomatic management but still looks pale, drowsy and depressed. Tomorrow there is plan to discharge if all the investigation reports are normal .


Ms Ross, is single stays with her mother. Her past medical history is unremarkable and she is an occasional drinker but claims not interested in any of the activities and even in life .


Based on the above mentioned details, it would be appreciated if you could assess Ms Ross condition and provide further management.


Yours sincerely

Registered nurse

Emergency department

Riverview hospital

Queensland



 

0 views0 comments

Recent Posts

See All

Comments


ENGLISH LANGUAGE PROFICIENCY TRAINING PROGRAMME

SEVEN SENTINELS

bottom of page